Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, Epiciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

Convolution of Orbital Measures on Symmetric Spaces of type Cp and Dp

Abstract :

We study the absolute continuity of the convolution δ♮eX⋆δ♮eY of two orbital measures on the symmetric spaces SO0(p,p)/SO(p)×SO(p), SU(p,p)/S(U(p)×U(p)) and Sp(p,p)/Sp(p)×Sp(p). We prove sharp conditions on X, Y∈a for the existence of the density of the convolution measure. This measure intervenes in the product formula for the spherical functions.

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01392101
Contributor : Okina Univ Angers Connect in order to contact the contributor
Submitted on : Friday, November 4, 2016 - 10:10:29 AM
Last modification on : Wednesday, October 20, 2021 - 3:18:54 AM

Links full text

Identifiers

Collections

Citation

Piotr Graczyk, Peter Sawyer. Convolution of Orbital Measures on Symmetric Spaces of type Cp and Dp. Journal of the Australian Mathematical Society, Cambridge University Press, 2015, 98 (02), pp.232-256. ⟨10.1017/S1446788714000494⟩. ⟨hal-01392101⟩

Share

Metrics

Record views

51